# SDR ABXA9701143

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Latch
- Condition: Worn
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW WILL NOT OPEN.  ADJUSTED LATCH ON SLIDING WINDOW, OPS CHECKED GOOD.
